MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LUMBAR PUNCTURE TRAY 20GX3.5"

Medline Industries, LP MEDLINE; LUMBAR PUNCTURE TRAY 20GX3.5"
Catalog Number DYNJTS4301
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the packaging has been arriving loose and at one point a staff member was poked by a needle packaged inside.This sample that i have shows a hole in the packaging.
 
Additional Manufacturer Narrative
The account reported quality issues with the lumbar puncture tray, including that the packaging has been arriving loose and that a staff member was poked by a needle packaged inside; the customer reported the kits were not used due to visible damage to the packaging and did not report any serious injury, medical intervention, or follow up care.A photo was received, finished good production records were reviewed, finished good pack build was reviewed, and trending was reviewed.Per review of the photo received, the photo shows a small hole at the top of the pouch, but the needle that was reported to be loose in the pack was not shown in the photos received; therefore, the hole in the pouch was confirmed and the reported issue for the loose needle in the pack was unable to be confirmed.Based on the complaint details the pack was caught and perforated on an outside source at some point during production, transit, or storage, but with the information provided medline was not able to confirm at what point the damage occurred or confirm the root cause of the loose needle issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LUMBAR PUNCTURE TRAY 20GX3.5"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50734827
Report Number1417592-2026-37082
Device Sequence Number10661994
Product Code PWY
UDI-Device Identifier40080196741695
UDI-Public40080196741695
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJTS4301
Device Lot Number23HBI305
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown